MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2961-24
Medical Device Problem Code Flushing Problem (1252)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation, as well as, one (1) picture.The picture showed a top view of a product with a syringe connected, no occlusion was observed in the picture.The complainant returned sample was visually inspected at a distance of 12 in to 16 in under normal conditions of illumination.No occlusion nor obstructions were detected.The sample was tested with a syringe as in instructions for use (ifu) and no occlusion was detected, the water flowed through the whole device.Therefore, the complaint was not confirmed and no root cause could be determined.A device history record (dhr) review was not performed as no lot or serial numbers were provided.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the customer performed a priming without problem and was able to confirm a blood return from the patient.However, upon flushing, he noticed that the medical fluid was unable to be infused.No patient injury was reported.

Brand Name
DELTEC GRIPPER PLUS SAFETY NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key15397560
Report Number3012307300-2022-18486
Device Sequence Number5057243
Product Code FPA
UDI-Device Identifier10610586027697
UDI-Public10610586027697
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2961-24
Device Catalogue Number21-2961-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown